# SDR SWIA201438231

- Difficulty date: June 9, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL, AFT HINGE ARM CUT OUT CORRODED.  C-CHECK, INSTALLED PAX DOOR SILL AFT HINGE ARM CUT OUT BRACKET IAW SRM.
